advertisement
Question
Posted by: Marsh | 2011/06/01

Acne

The doc prescribed yasmin for my acne and it did clear.But yasmin makes me feel dizzy all the time and i have stopped using it.Is there any milder medication for the acne?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Marsh

I suggest that you use Diferen gel for the acne.

Regards



Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement